Title: A Generalization of Quasi-Independence in Contingency Tables and its Use in Reliability Analysis
Authors: IHM P.
Citation: Reliability Engineering & System Safety vol. 21 no. 4 p. 309-318
Publication Year: 1988
JRC N°: JRC5839
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC5839
Type: Contributions to Conferences
Abstract: QUASI-INDEPENDENCE SENSU LATO IS INVESTIGATED, AND ROBUST ESTIMATION METHODS ARE DEVELOPED FOR 2XN AND 2D TABLES (2N, 2D > 8). AN ANALOGUE OF CP STATISTICS IS USED WHEN THE MODEL FITS THE TABLE EXCEPT FOR SOME OUTLYING CELLS, THE OBSERVATIONS OF WHICH CANNOT BE ATTRIBUTED TO OBSERVATIONAL ERRORS. APPLICATIONS TO RELIABILITY DATA ARE FINALLY DISCUSSED.
JRC Institute:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.